Sunday, November 23, 2008

11-23-08

I had Chemo on Thursday. My levels were OK but my RBC was really low, so instead of giving me a shot of Nuprigin and everyday go in to check it, they gave me a good dose that will last 3 weeks ($ 4000.00 shot). Unfortunately, it affects my bones and chest. I feel so exhausted and can't get out of bed because I have bricks on my chest. On Friday I spent the day in bed. Jack played really nice, he's getting into the action heroes. The Doctor told me he took my case to a seminar and I had more cancer then was originally thought. He still believes they got it all from the breast and lymph nodes. I don't have an appetite and my taste buds are messed up. I don't even have a craving for chocolate, what's that all about. I do enjoy a Wendy's Frosty, feels good on the throat. I'm looking forward to Thanksgiving, going to my brother John's.
I thank God everyday for giving me another day and I pray that he continues to give me the patience and strength to deal with the lows as graciously as possible. I have never waivered on why me. As the saying goes, it is what it is. I hope everyone has a wonderful Thanksgiving and remember to talk to God, he's always there for you and loves to listen.

4 comments:

Arles said...

Cathy--
Know we are all in this battle with you -- stay strong...
Arles

Jane said...

Cathy: You remain in my prayers. Try to remember that when your "bones" hurt, it means the medicine is working and is the sign that your body is fighting for recovery. I truly hope that you enjoy Thanksgiving, and know that you are held in prayer by many. Jane

Nikke said...

Cathy~Your strength and good spirit amaze me and makes me be a better person in my life (and Im complaining about a broken finger).

Always a door away if you need anything! Stay strong and we are thinking of you often!

vickilavoie said...

Cathy you are always in our prayers. Hang in there things will get better love ya,Vicki